# SDR SWAA2014062329330

- Difficulty date: June 5, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 70,228 hours, 66,036 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON SUPPORT ANGLE CRACKED AT INTERNAL AREA OF STRUT TORQUE BOX AT ACCESS PANEL 5857R INBD SIDE.  R & R ANGLE IAW SRM & DWG.
